American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(34A55) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 9 of 9 found      Go to page: 1

[1] Guangsheng Wei and Hong-Kun Xu. Inverse spectral problem with partial information given on the potential and norming constants. Trans. Amer. Math. Soc. 364 (2012) 3265-3288.
Abstract, references, and article information   
View Article: PDF

[2] Xinfu Chen, Y. H. Cheng and C. K. Law. Reconstructing potentials from zeros of one eigenfunction. Trans. Amer. Math. Soc. 363 (2011) 4831-4851. MR 2806693.
Abstract, references, and article information   
View Article: PDF

[3] Miklós Horváth. Inverse scattering with fixed energy and an inverse eigenvalue problem on the half-line. Trans. Amer. Math. Soc. 358 (2006) 5161-5177. MR 2231889.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] T. Christiansen. Resonances for steplike potentials: Forward and inverse results. Trans. Amer. Math. Soc. 358 (2006) 2071-2089. MR 2197448.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Steve Clark and Fritz Gesztesy. Weyl--Titchmarsh $M$-Function Asymptotics, Local Uniqueness Results, Trace Formulas, and Borg-type Theorems for Dirac Operators. Trans. Amer. Math. Soc. 354 (2002) 3475-3534. MR 1911509.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Miklós Horváth. On the inverse spectral theory of Schrödinger and Dirac operators. Trans. Amer. Math. Soc. 353 (2001) 4155-4171. MR 1837225.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Fritz Gesztesy and Barry Simon. Inverse spectral analysis with partial information on the potential, II. The case of discrete spectrum. Trans. Amer. Math. Soc. 352 (2000) 2765 - 2787. MR 1694291.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Jyh-Hao Lee. On the dissipative evolution equations associated with the Zakharov-Shabat system with a quadratic spectral parameter . Trans. Amer. Math. Soc. 316 (1989) 327-336. MR 943304.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Jyh-Hao Lee. Global solvability of the derivative nonlinear Schr\"odinger equation . Trans. Amer. Math. Soc. 314 (1989) 107-118. MR 951890.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 9 of 9 found      Go to page: 1